Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Existence and exponential decay of solutions to a quasilinear thermoelastic plate system
University of Virginia, Department of Mathematics.
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
London School of Economics, Department of Mathematics.
2008 (Engelska)Ingår i: NoDEA. Nonlinear differential equations and applications (Printed ed.), ISSN 1021-9722, E-ISSN 1420-9004, Vol. 15, nr 6, s. 689-715Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider a quasilinear PDE system which models nonlinear vibrations of a thermoelastic plate defined on a bounded domain in , n ≤ 3. Existence of finite energy solutions describing the dynamics of a nonlinear thermoelastic plate is established. In addition asymptotic long time behavior of weak solutions is discussed. It is shown that finite energy solutions decay exponentially to zero with the rate depending only on the (finite energy) size of initial conditions. The proofs are based on methods of weak compactness along with nonlocal partial differential operator multipliers which supply the sought after “recovery” inequalities. Regularity of solutions is also discussed by exploiting the underlying analyticity of the linearized semigroup along with a related maximal parabolic regularity.

Ort, förlag, år, upplaga, sidor
Basel: Birkhäuser , 2008. Vol. 15, nr 6, s. 689-715
Nyckelord [en]
Quasilinear thermoelastic plates, existence of weak solutions, uniform decays of finite energy solutions
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik
Identifikatorer
URN: urn:nbn:se:su:diva-33711DOI: 10.1007/s00030-008-0011-8ISI: 000261985800003OAI: oai:DiVA.org:su-33711DiVA, id: diva2:283407
Tillgänglig från: 2009-12-25 Skapad: 2009-12-25 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltexthttp://www.springerlink.com/content/k3v45225jt689335/?p=8396145355d04a8097b5ca88399df9db&pi=0

Sök vidare i DiVA

Av författaren/redaktören
Maad, Sara
Av organisationen
Matematiska institutionen
I samma tidskrift
NoDEA. Nonlinear differential equations and applications (Printed ed.)
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 24 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf